Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dislocated knee. Taking ibrfoferen,wanted to change to emflex. Suggestions?

My daughter has just dislocated her knee,AGAIn.she has put it back into place and i have put cold on it to keep down the swelling.I have given her 2 ibrfoferen and she is resting it now .i have some old pills from before and i cant identify them ,in britian they are called Emflex are they the right ones to keep the knee more comfortable tomorrow as she has to travel back to teach tomorrow?Thank-you
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The recurrent dislocation of the knee could happen due to weak muscles or an injury to the capsule to the ligaments. An MRI scan will help in finding out the cause. Let her use an elastic knee brace for 2 weeks to give a good support to the knee for proper healing.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor